# SDR AALA20090428001A

- Difficulty date: April 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 52,695 hours, 26,973 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STRONG BURNING ELECTRICAL ODOR.  EMERGENCY DECLARED RETURNED EWR WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT PACK PILOT VALVE AND LEFT PACK PRESS REGULATING VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
